# SDR UALA2012070903660

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,962 hours, 17,146 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED 4 INCHES AFT OF FR 82 APPROX .5 INCH UP FROM STRINGER 2R.  MAJOR REPAIR ACCOMPLISHED: EVALUATED DENT AND FOUND IT OUT OF LIMITS OF SRM.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-51-11 FIG 203 PG 219 -220.
